# SDR R61A2018062500730

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17065927007
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX CABIN FLOOR WEB AT FRAME 87,  LBL 10 TO 40 HAD CORROSION.  MX REMOVED AND REPLACED THE WEB IAW SRM 51-40-08, AND ETD2011-190/01333, REV C.
